Acta Mathematica Hungarica

, Volume 130, Issue 4, pp 349-357

First online:

Unification of generalized open sets on topological spaces

  • T. NoiriAffiliated with Email author 
  • , B. RoyAffiliated withDepartment of Mathematics, Women’s Christian College

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A new kind of sets called generalized μ-closed (briefly g μ-closed) sets are introduced and studied in a topological space by using the concept of generalized open sets introduced by Á. Császár. The class of all g μ-closed sets is strictly larger than the class of all μ-closed sets. Furthermore, g-closed sets (in the sense of N. Levine [17]) is a special type of g μ-closed sets in a topological space. Some of their properties are investigated. Finally, some characterizations of μ g -regular and μ g -normal spaces have been given.

Key words and phrases

μ-open set gμ-closed set μ g -regular μ g -normal space

2000 Mathematics Subject Classification

54D10 54D15 54C08 54C10